MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number HT15
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging heated tubing.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
A dreamstation humidifier device was returned to a service center for evaluation.There was no report of serious or permanent harm or injury.There was no report of medical intervention.During the evaluation of the device no damage or defects were observed.Pil mated the tubing to a pil dreamstation and humidifier and then to a quick lung.The tubing connects to the humidifier securely and will not disconnect until the release tabs are engaged.Pil applied power and heard a swooshing air sound around the tubing connector/humidifier area.The tubing connector was more thoroughly looked at.Pil observed the gasket surrounding the tubing/connector connection was missing.The reported problem "tubing is leaking" could not determine the cause for the complaint.No further corrective action is required for this complaint.No further investigation is needed.No death, serious harm or injury was reported.Analysis of past events do not indicate an adverse event has occurred due to the reported allegation or would be likely to occur, if the product allegation was to recur.In addition, a review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury and/or reportable product malfunction.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21901687
Report Number2518422-2025-104621
Device Sequence Number4059429
Product Code BZD
UDI-Device Identifier00606959022331
UDI-Public(01)00606959022331
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHT15
Device Catalogue NumberHT15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown